# SDR 05FDEA03587

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER CLIP IN FWD CARGO BAY AT BS 560, STR 26L.  REPLACED STRINGER CLIP AT BS 560 STR 26L PER SRM 51-20-1.
